# SDR UPS97223123

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, PLEASE REMOVE EXISTING REPAIR AT AFT LOWER CENTER OF AFT CARGO DOOR CUT OUT FOR INSPECTION.  REPAIR AT AFT LOWER CORNER OF AFT CARGO DOOR, REMOVED PER SRM 51-30-2.
